# SDR AALA961751

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- System (JASC): 2121 · Air Distribution Fan
- Part: Exhaust Fan
- Part number: 731378
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SJU - FLT T0672 - EN ROUTE STT/MIA DURING CRUISE, CABIN CREW REPORTED ELECTRICAL FUME SMELL IN CABIN.  SMOKE DETECTORS IN FORWARD, MID, AND AFT CABIN LAVATORIES SOUNDED.  AIRCRAFT DIVERTED TO SJU AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 AFT EQUIPMENT VENTILATION FAN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
